Publication
Title
Adaptive multivariate rational data fitting with applications in electromagnetics
Author
Language
English
Source (journal)
IEEE transactions on microwave theory and techniques. - New York, N.Y.
Publication
New York, N.Y. : 2006
ISSN
0018-9480
Volume/pages
54:5(2006), p. 2265-2274
ISI
000237602700039
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.06.2017
To cite this reference